# SDR SWAA2023062957471

- Difficulty date: June 9, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER SIGNS OF CRACKS.<[01] STEPS # 4 & 5 WERE CHANGED TO COMPLETE FOR COMPLETION OF ALL WORK STEPS ON THIS COARD ARE NOW COMPLETED.;[02] VERIFIED ALL WORK STEPS HAVE BEEN ACCOMPLISHED AS REQUIERD PER WORK INSTRUCTIONS ON JOB CARD.
